Skoči na glavni sadržaj

Mathematical Communications , Vol. 7 No. 2, 2002.

  • Datum izdavanja: 17.12.2002.
  • Objavljen na Hrčku: 17.03.2006.

Sadržaj

Puni tekst

Fixed points of fuzzy mappings in Hilbert spaces (str. 91-96)

P. N. Dutta, B. S. Choudhury
Izvorni znanstveni članak


On mapping properties and the property of Kelley (str. 97-101)

J. J. Charatonik
Izvorni znanstveni članak


On completely equidistributed numbers (str. 103-111)

N. Limić
Izvorni znanstveni članak


On the theorem of N. Singh and K. M. Sharma (str. 119-122)

Ž. Tomovski
Izvorni znanstveni članak


GS-trapezoids in GS-quasigroups (str. 143-158)

V. Volenec, Z. Kolar
Izvorni znanstveni članak


Scaling laws for fractional Volterra equations with chi-square random data (str. 159-175)

V. V. Anh, N. N. Leonenko, O. O. Melnikova
Izvorni znanstveni članak


On a class of module maps of Hilbert C*-modules (str. 177-192)

D. Bakić, B. Guljaš
Izvorni znanstveni članak


Posjeta: 12.976 *